# SDR SCNA2019101403189

- Difficulty date: October 3, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 61,602 hours, 23,507 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Condition: Worn
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AL WORN THROUGH OUTTER LAYERS TO HONEY COMB ON BACK SIDE OF PANEL. REPAIRED PANEL 193AL OUTER LAYERS TO HONEY COMB ON BACK SIDE OF PANEL IN REF. TO B737-800 SRM 53-40-70; B757-800 SRM 51-70-04.
